# SDR ASAA2018062185145

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,338 hours, 12,193 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Balance
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, L
- Precautionary procedure: K

## Discrepancy

DURING VIBRATION SURVEY, TEST 7 IAW AMM 71-00-00, PB501.   AFTER T/C 78482002 WAS ACCOMPLISHED, VIBRATION LEVELS FOUND TO BE BEYOND BALANCING CAPABILITIES ON THE NR 1 ENGINE INITIATED MIG 2C 40-0013418.  ACFT GROUNDED. REMOVED AND REPLACED ALL THE NR 1 ENGINE  FAN BLADES IAW AMM 72-21-02-000-801. ACCOMPLISHED A VIBRATION SURVEY ACCOMPLISHED ON T/C 78472002. VIBRATION LEVELS WELL WITHIN LIMITS.
